My usual periods are about 30-31 days in length and I'm about 4 days or so late (I forgot to mark the calender last time). I have never had sex, but fooled around about two weeks ago, which I'm assuming is about a week after my last period. I've been under a lot of stress lately and have been in a period of not eating a lot. I don't eat breakfast, so I went from eating 2 good meals a day down to 1 meal and some other junky stuff. I just want to know what the major cause of my irregularity.
AND IT DOESNT LOOK LIKE ITS STOPPING ANYTIME SOON. IM ON BIRTH CONTROL AND HAVE BEEN ON IT FOR ABOUT 1 YEAR ALREADY. I WENT FROM ORTHOTRICYCLEN LO FOR ABOUT 11 MONTHS AND ABOUT 1 MONTH ON LO ESTERIN. I WENT OFF LO ESTRIN BECAUSE I WAS HAVING A REALLY REALLY HEAVY AND PAINFUL PERIOD. NOW IM BACK ON ORTHO AND MY HEAVY PERIOD IS BACK AND FOR 11 DAYS NOW. MY PERIOD IS USUALLY 3-4 DAYS 5 MAX.
I WAS WONDERING IF IT COULD BE A MISCARRIAGE BECAUSE I HAVE GONE THROUGH A MISCARRIAGE BEFORE AND I JUST HAD GALLBLADDER REMOVAL SURGERY LAST WEEK AND I WAS JUST SPOTTING THE DAY BEFORE MY PERIOD AND THEN THE DAY OF MY SURGERY I STARTED BLEEDING LIKE CRAZY . IT GOES FROM SPOTTING LIKE A DARKISH RED ALMOST BROWN TO RED AND KINDA HEAVY.
PLEASE HELP!! AND SOMETIMES I PREFER THIS ADVICE THEN AN ACTUAL DOCTORS
so i havent gotten a physical for a few years now and im going to get a physical next month but i forgot completely what they do and plus i believe it changes and gets more touchy when you become older. i just wanna know cause i have a guy doctor and if he's gotta go downstairs then i am switching to a girl doctor! ha. please helpppp..
I am on Yasmin 28 and in the past to stop my period continued with my pills instead of taking my sugar pills during that week. However, the last time I tried this it didn't work. Does anyone have any suggestions? I need to delay/stop my period next month since I am going on vacation. Thanks!
Everyone I have known has complained about being on the pill, but I've only been on it for two months and I've lost weight, become more active, and my sexual drive has gone into over-drive. I already had a "healthy appetite" thus the need to go on birth control. My boyfriend gets a rash when he uses a condom, thus the need to use birth control. He wanted to get a vascetomy, but since I'm on the pill, he post-poned the surgery. What should I do?
I'm allergic to Sulfa, and Gardasil has amorphous aluminum hydroxyphosphate sulfate.
Nothing has happened yet... but it might not be in the first shot.
What should I do??? I'm going to Call my doctor on Monday... But might the two have something in common?
Is amorphous aluminum hydroxyphosphate sulfate the same as sulfa, or a branch off of it... or something?
Seems just this past week I seem to be peeing a little different....I'm a female, and I know this kind of sounds like a male question, but I swear when I go, the stream seems to shoot out strong and in different directions lately. No pain or anything, but a little pressure once in while, but that could also be because I'm on my period at the moment. Anyone have any thoughts? (p.s. I've been with the same guy for 8 years, no STDs) Thanks!!